# SDR AALA201901099017

- Difficulty date: January 5, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 80,034 hours, 9,782 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE SECURED THE LAVATORY 4F-R DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER ESO 21411.
